

IDEA 2021 Program Schedule for Students

Color Key:

Green indicates times when you will be in your Cohort Zoom Room actively engaged in sessions and activities led by your Mentor Team. You will be in a cohort of approximately 20 students with 3-4 mentors.

Blue indicates webinars where all 800+ IDEA students and all mentors will attend a session together. **Purple** indicates times when you will be working independently on a deliverable that must be completed and submitted within a specified timeframe.

Red indicates break times. Some are short, where you will just mute video/audio and step away from your computer while the Zoom meeting remains in session. Others are longer and include meal breaks.

Orange indicates optional entertainment and programming offerings with great prizes! There will be a separate schedule posted on Blackboard with more information about these offerings. We have some very fun nights planned for you!

The 2021 IDEA Program will be offered remotely using the Zoom platform. Students, faculty, mentors, and judges will participate in the course from home and will access all information and Zoom links through an IDEA Blackboard site.

An IDEA Schedule with Zoom meeting and webinar links embedded will be shared electronically before the program starts. All times are listed in Eastern Standard Time (EST).

Please note that your <u>attendance is required at all sessions</u> except for evening entertainment and programming sessions which are optional and designated in orange on the schedule below.

DAY 1: Tuesday, Jan. 26th

8:50-9:00	Join IDEA 2021 Opening Ceremony Webinar (Full Group Webinar)
9:00-9:25	IDEA 2021 Opening Ceremony (Full Group Webinar)
9:30-10:20	Cohort Introductions & First Cohort Meeting (Cohort Zoom Room)
10:20-10:30	10 min. Break
10:30-12:00	The Wallet Challenge (Cohort Zoom Room w/Breakouts)
12:00-1:00	Meal Break

1:00-1:45	Design Thinking Video Case: GE Healthcare Adventure Series (Asynchronous, independent student assignment)
1:45-2:00	15 min. Break
2:00-3:15	Field Research/Empathize Workshop (Cohort Zoom Room; Sponsored by Citizens)
3:15-3:30	15 min. Break
3:30-4:15	Field Research Team Planning Meeting (Cohort Zoom Room w/Breakouts)
4:00-4:15	Guests (Interviewees) Arrive in Zoom Rooms for Field Research Panel Interviews (while students are meeting in breakout rooms)
4:15-5:30	Pre-Arranged Field Research Interviews (Cohort Zoom Room w/Breakouts)
5:30-8:30	Independent Field Research: Interviews & Observations (Asynchronous, independent student work)
8:30-10:00	Optional Entertainment & Programming (IDEA Programming Zoom Room)
DAY 2: Wed	nesday, Jan. 27 th
9:00-9:20	Cohort Meeting & Cohort Photo (Cohort Zoom Room)
9:30-10:30	Empathy Keynote Address: <i>Elevating Empathy</i> by Shola Kaye, Author, Speaker, & International Performer (Full Group Webinar)
10:30-11:30	Empathy Workshop (Cohort Zoom Room w/Breakouts)
11:30-2:30	Independent Field Research: Interviews & Observations (Asynchronous, independent work) & Meal Break
2:30-4:00	Team Building Workshop (Cohort Zoom Room w/Breakouts; Sponsored by EY)
4:00-4:15	15 min. Break
4:15-5:30	Field Research Debrief/Affinity Clustering (Cohort Zoom Room w/Breakouts)
5:30-7:00	Meal Break
7:00-8:30	Journey Mapping (Cohort Zoom Room w/Breakouts; Sponsored by Amica)
8:30-9:30	Optional Entertainment & Programming (IDEA Programming Zoom Room)
DAY 3: Thu	rsday, Jan. 28 th
9:00-10:15	Insights & HMW Questions (Cohort Zoom Room w/Breakouts)
10:15-10:30	15 min. Break
10:30-12:00	Project Brainstorming & Checkmocracy (Cohort Zoom Room w/Breakouts; Sponsored by CVS)

12:00-12:45	Meal Break	
12:45-1:15	Cohort Meeting/ Ice Breaker (Cohort Zoom Room)	
1:30-3:00	Innovation Keynote Address: <i>Think Different, The Disney Way</i> by Duncan Wardle, Former Head of Innovation at Disney (Whole Group Webinar)	
3:00-6:30	Break & Meal	
6:30-7:45	Storyboarding Workshop (Cohort Zoom Room w/Breakouts)	
7:45-8:00	15 min. Break	
8:00-9:30	Storyboard Pitches to Alumni Mentors; Teams Receive Feedback (Cohort Zoom Room)	
9:30-10:30	Optional Entertainment & Programming (IDEA Programming Zoom Room)	
DAY 4: Friday, Jan. 29th		
9:00-10:15	Teams Revise Concept & Generate Final Storyboard (Cohort Zoom Room w/Breakouts)	
10:15-10:30	15 min. Break	
10:30-11:30	Sponsor Panel Discussion: <i>Elevating Empathy & Innovation during the Pandemic</i> (Whole Group Webinar)	
11:30-12:30	Meal Break	
12:30-12:50	Closing Cohort Meeting (Cohort Zoom Room)	
12:50-1:00	Judges Arrive & Introduce Themselves (Cohort Zoom Room)	
1:00-2:00	Students' Final Pitches & Judging (Cohort Zoom Room)	
2:00-2:30	Break for Students (Mentors stay in Cohort Zoom Room while judges are in breakouts for deliberations)	

IDEA Closing Ceremony & Announcement of Winners! (Whole Group Webinar)

2:30-3:00